# SDR 2007FA0000635

- Difficulty date: June 29, 2007
- Submitted: July 19, 2007
- Operation: General aviation
- Aircraft: N769PC
- Make and model: Cirrus SR22
- Aircraft serial: 1619
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: 646843
- Part serial: A705063
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON RECEIPT OF CURRENT ALTERNATOR, NOTICED THAT SLIP-RING HOUSING WAS CLOCKED 180 DEGREES OUT OF ALIGNMENT OUT OF THE BOX.  THIS PLANE HAS HAD SEVERAL REPAIRED ALTERNATORS INSTALLED ON IT.  THE MOST RECENT ALTERNATOR HAD ONLY 131.1 HOURS BEFORE IT FAILED AND THE ONE PREVIOUS TO THAT ONE HAD 67.2 HOURS ON IT BEFORE IT FAILED.   (K)
